- I have read in the last few days discussions about aspartame
reactions recurring again months after having ceased the toxin, and also
with detoxifying and losing weight which you would expect releasing poison.
I have mentioned in the past it is common to have a severe reaction should
you accidently get the least little bit of NutraSweet or even another toxin.
James Bowen, M.D., has discussed this with me on several occasions, and
since he called tonight I asked if he would dictate some information on
the issue so it could be put on the list for all who have had questions.
Also, please keep in mind that aspartame is not an additive, it is a chemical
poison. The best way to understand NutraSweet is to think of it as a minute
dose of nerve gas that eradicates brain and nerve functions. Below are
Dr. Bowen's comments.
- "I have come across first hand reports of a lady
doctor who had her medical degree revoked because she spoke on the aspartame
issue. Even I have been threatened by insiders from the political camp
of aspartame that they will get my degree revoked. This brings up a topic
of equal magnitude of the aspartame topic and directly related to it, polychemical
sensitivity syndrome (PCS) or chemical hypersensitivity. Virtually every
doctor who has dealt with this problem has had a large group of highly
satisfied patients only to see his career destroyed by medical licensure
boards and the medical training establishments. This reflects the sure
knowledge that they are destroying people's health with this problem.
- The Persian Gulf Syndrome is largely polychemical sensitivity
from the massive NutraSweet exposure experienced by our men in combat units
in the Persian Gulf. The first investigative reports of the Persian Gulf
Syndrome noted these facts, only to be followed by reports that these Persian
Gulf victims obviously could not have polychemical sensitivity syndrome
because such a thing doesn't exist and nothing medicine was doing for them
was helping. Therefore, they must be chronically unhappy people who you
couldn't be made happy in any manner.
- This illustrates the highly significant feature of aspartame
poisoning, that it is an extreme hypersensitization agent which is highly
reactive with other chemicals, especially toxic ones like the nerve gas
and nitrogen mustard gas our troops were exposed to in the gulf when our
government tried to destroy the stockpiles of these gases they had previously
supplied to Saddam Husseim. This is a very poignant part of the NutraSweet
issue because those who had problems with Nutrasweet will now experience
recurrences of those same problems when exposed to even the most minute
doses of various toxic agents.
- For example, the government studies of formaldehyde hypersensitivity
performed many years ago showed once hypersensitized a person can then
react to as little as a billionth of a gram of formaldehyde with a violent
health problem of some kind. Back in l983, when NutraSweet was put on
the market for pop, the allowable amount of formaldehyde in ambient air
was 500 parts per billion. Our government has subsequently lowered that
tolerance level to 50 parts per billion as an official government environmental
- Yet, the government defends staunchly the marketing of
aspartame which as a formaldehyde poisoning is probably 500 times as potent
as straight formaldehyde causing aggravated formaldehyde poisoning in its
victims. And yet the amount you would get from a can of pop greatly exceeds
what you would get from inhaled air, even by the old more lenient standard.
The reason I feel its so importnant to publish this information is that
those who have been victimized by aspartame really don't have a good shot
at enjoying the health they had before unless they recognize the problem
and know how to deal with it."
- James Bowen, M.D., 719 332-0033
- For more information on aspartame access www.dorway.com
- SIGHTINGS HOMEPAGE
Site Served by TheHostPros